# SDR DALA2015021401320

- Difficulty date: February 13, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  RIB XOS 380.229-481.438.  DAMAGED RIB FOUND OUT OF LIMITS OF DBP. BUSHINGS WERE FABRICATED AND INSTALLED IAW SRM 57-02, PAR 9.  DAMAGE ON RIB INBD WERE REWORKED IAW ETI-88-15-032, REV 1AND ER/A 531398-14, REV ORIG.
